MathSciNet Relay Station
MathSciNet bibliographic data
MR1513232 Contributed Item
Dickinson, D. R.; Study of extreme cases with respect to the densities of irregular linearly measurable plane sets of points. Math. Ann. 116 (1939), no. 1, 358–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement